Alert archive / Missouri / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 286, NWS St. Louis, MO

July 17, 2023Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 17, 2023, 2:42 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Illinois. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2023, 2:42 PM CDT (19:42 UTC)
Expired
Jul 17, 2023, 3:30 PM CDT
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 2:44 PM CDTHAIL 1.251 Wnw Spanish Lake, MOAt intersection of Highway 367 and Parker Road. Via picture on Facebook.
Jul 17, 2:44 PM CDTHAIL 21 Ne Florissant, MOvia Twitter, time estimated from radar.
Jul 17, 2:45 PM CDTHAIL 12 Ne Florissant, MO
Jul 17, 3:02 PM CDTTSTM WND DMG1 Sw Granite City, ILLarge tree snapped off. It fell onto a power line taking the line down. Via picture on Twitter.
Jul 17, 3:07 PM CDTTSTM WND DMG1 W Granite City, IL*** 2 INJ *** A large tree was uprooted onto a house on Logan Street. Two people inside the home were injured and taken to a nearby hospital.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 1:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 871 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
871 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

050 
WUUS53 KLSX 171942
SVRLSX
ILC119-MOC183-189-510-172030-
/O.NEW.KLSX.SV.W.0286.230717T1942Z-230717T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
242 PM CDT Mon Jul 17 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southwestern Madison County in southwestern Illinois...
  Northeastern St. Louis City in east central Missouri...
  Northeastern St. Charles County in east central Missouri...
  Northeastern St. Louis County in east central Missouri...

* Until 330 PM CDT.

* At 242 PM CDT, a severe thunderstorm was located over Black Jack,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, Florissant, Granite City, Alton, Hazelwood, Ferguson,
  Godfrey, Jennings, Bellefontaine Neighbors, Wood River, Berkeley,
  Black Jack, Dellwood, Normandy, Northwoods, Madison, Riverview,
  Venice, Cool Valley, and Kinloch.

This also includes Confluence State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3866 9018 3863 9019 3881 9042 3883 9040
      3882 9037 3883 9036 3889 9033 3893 9027
      3884 9002
TIME...MOT...LOC 1942Z 304DEG 17KT 3882 9028 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Carney
3 follow-up statements
965 
WWUS53 KLSX 171950
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
250 PM CDT Mon Jul 17 2023

ILC119-MOC183-189-510-172030-
/O.CON.KLSX.SV.W.0286.000000T0000Z-230717T2030Z/
Madison IL-St. Louis City MO-St. Charles MO-St. Louis MO-
250 PM CDT Mon Jul 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...
NORTHEASTERN ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST
CENTRAL MISSOURI AND NORTHEASTERN ST. LOUIS CITY...

At 249 PM CDT, a severe thunderstorm was located over Black Jack,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Louis, Florissant, Granite City, Alton, Hazelwood, Ferguson,
Godfrey, Jennings, Bellefontaine Neighbors, Wood River, Berkeley,
Black Jack, Dellwood, Normandy, Northwoods, Madison, Riverview,
Venice, Cool Valley, and Kinloch.

This also includes Confluence State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3866 9018 3863 9019 3881 9042 3883 9040
      3882 9037 3883 9036 3889 9033 3893 9027
      3884 9002
TIME...MOT...LOC 1949Z 305DEG 20KT 3880 9024 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Carney
652 
WWUS53 KLSX 172006
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
306 PM CDT Mon Jul 17 2023

MOC183-172016-
/O.CAN.KLSX.SV.W.0286.000000T0000Z-230717T2030Z/
St. Charles MO-
306 PM CDT Mon Jul 17 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CHARLES
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and east central Missouri.

LAT...LON 3866 9018 3863 9019 3873 9029 3882 9019
      3882 9018 3883 9014 3881 9012 3883 9011
      3882 9004
TIME...MOT...LOC 2006Z 311DEG 22KT 3868 9017 

$$

ILC119-MOC189-510-172030-
/O.CON.KLSX.SV.W.0286.000000T0000Z-230717T2030Z/
Madison IL-St. Louis City MO-St. Louis MO-
306 PM CDT Mon Jul 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS AND EAST
CENTRAL ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND NORTHEASTERN
ST. LOUIS CITY...

At 306 PM CDT, a severe thunderstorm was located over Venice, moving
southeast at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
St. Louis, Granite City, Ferguson, Jennings, Bellefontaine Neighbors,
Madison, Riverview, Venice, Spanish Lake, Moline Acres, South Roxana,
Roxana, Hartford, Country Club Hills, Flordell Hills, Castle Point,
and Glasgow Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3866 9018 3863 9019 3873 9029 3882 9019
      3882 9018 3883 9014 3881 9012 3883 9011
      3882 9004
TIME...MOT...LOC 2006Z 311DEG 22KT 3868 9017 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Carney
903 
WWUS53 KLSX 172020
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
320 PM CDT Mon Jul 17 2023

ILC119-MOC189-510-172030-
/O.EXP.KLSX.SV.W.0286.000000T0000Z-230717T2030Z/
Madison IL-St. Louis City MO-St. Louis MO-
320 PM CDT Mon Jul 17 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS AND EAST CENTRAL ST. LOUIS COUNTIES IN EAST
CENTRAL MISSOURI AND NORTHEASTERN ST. LOUIS CITY WILL EXPIRE AT 330
PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and east central Missouri.

LAT...LON 3866 9018 3863 9019 3873 9029 3882 9019
      3882 9018 3883 9014 3881 9012 3883 9011
      3882 9004
TIME...MOT...LOC 2020Z 304DEG 17KT 3866 9012 

$$

Carney

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 12:37 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 17, 12:37 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1237 PM CDT Mon Jul 17 2023

.SHORT TERM...  (Through Late Tuesday Afternoon)
Issued at 243 AM CDT Mon Jul 17 2023

1) The initial concern is the west-to-east oriented, broken line
of convection lined up south of the I-70 corridor. Localized flood
potential will result from heavy rainfall. Isolated wind gusts
and hail are possible, most of which remain below severe limits.

2) Additional scattered thunderstorms development is possible this
afternoon with get best potential over southeast Missouri and
southwest Illinois.

IR satellite shows a mass of convective cloud cover that extends
from central Missouri eastward through sections of southwest
Illinois. Radar imagery shows a broken line of convection that
developed quite rapidly since 05z this morning. Initially
development supported updrafts that with 50-60 dBz reflectivity
briefly reaching near 30k feet before weakening.

SPC hourly mesoanalysis shows the activity has aligned just north
of a MUCAPE gradient with values generally between 2500-3000 J/kg.
This is within a region of deep moisture convergence at the front
end of a modest 30 kt westerly mid-level jet that lines up over a
narrow corridor of west-to-east oriented surface convergence. The
surface to mid-level environment has further been supported by
mid/upper ascent as a shortwave moves overhead. While initial
updraft were pushing 50-60 dBz into the -20 to -30C layer, much of
it has been elevated enough to curb any real threat of large
hail. Given DCAPE values near 1000 J/kg, gusts around 40 knots has
been observed with some of the strongest cells as the cores
dropped. PWATs of 1.5-2.0 inches, the orientation of the line and
training over some areas has been a greater concern with 1-3
inches (very localized 4 inches) being estimated by radar. A
report of more than 2 inches (Rosebud, MO) and rapid rises on
smaller streams has validated the estimates.

The shortwave is projected to cross the southern CWA through about
12z this morning, along with a slow southward push to the line in
the latest radar trends. Until then, localized heavy rain and
nuisance flooding will be the main concern. Thereafter, we will
likely see a downward trend in thunderstorm activity. By mid-
afternoon, hi-res guidance shows surface destabilization by means
of 3000+ J/Kg of SBCAPE. Fortunately, better support sinks south
of the CWA along west/east oriented upper trough. Though CAPE
values are certainly supportive, weaker shear (20-25 knots) and
modest mid-level lapse rates (around 7C) may produce a strong
storm with small hail and gusty winds. Marginally severe hail and
wind gusts cannot be ruled out but will likely remain localized.

The potential MCS that we've been watching the last couple of
days looks to take shape over the Plains later tonight with most
of the HREF CAMs keeping the core of the system over western
sections of Missouri. While there is some question to its eastward
extent, it will likely be in its weakening phase Tuesday morning
as it has any chance to impact the forecast area.

Maples

.LONG TERM...  (Tuesday Night through Sunday)
Issued at 409 AM CDT Mon Jul 17 2023

The primary focus will be on the potential for an organized round
of convection with severe potential Tuesday evening into Tuesday
night.

Long range guidance has consistently advertised an eastward shift
in the upper level pattern over the last few days. This would
shift the active MCS track to the east from where is has been and
consequently places it somewhere within the mid-Mississippi
Valley. Most of the available medium to long range guidance
points around 00z and after Tuesday evening into Tuesday night. As
the shortwave rounds the ridge, MUCAPE values of around 3000 J/kg
arc around the northern periphery of the mid-level ridge with the
gradient situated over northern Missouri and running down the
Mississippi River from east-central Missouri southward. Meanwhile,
the core of the low level jet strengthens to 40-50 knots over
southern sections of Missouri with the nose of the jet aimed at
the CWA, all within a broad area of deep moisture with surface
dewpoints in the upper 60s to low-70s. This should set the stage
for development late Tuesday generally along the Mississippi
River, where strong to severe thunderstorms will be capable of
producing large hail and damaging winds.

Beyond Tuesday night, the remainder of the week continues to look
active. However, confidence is low on the exact timing or
placement of thunderstorms potential through the period. The upper
ridge begins to shift back westward as the eastern extent
flattens. This results in more of a west-to-east track to the
upper level disturbances. Meanwhile, the Tuesday night system
could shunt a surface boundary to the south as surface high
pressure over the central Plains northerly surface flow underneath
northwest flow aloft. While there additional thunderstorm chances
scattered through the remainder of the week, much of it is going
to hinge on the position of any remnant surface boundaries, which
at this point of favoring southern section of Missouri and
Illinois. It is possible that northern sections of the forecast
area see a lot of dry time in the period with cooler than normal
temperatures.

Maples

&&

.AVIATION...  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1231 PM CDT Mon Jul 17 2023

A weak cold front stretching from northern MO into central IL at
midday will move slowly southward this afternoon. We could see
scattered showers and thunderstorms develop along this front,
however both there location and coverage is uncertain. I have
included VCSH at the St. Louis region terminals and VCTS at
KCOU/KJEF from 20-00z to account for the potential and
uncertainty. If storms do indeed form and impact the terminals
then a short period of MVFR-IFR flight conditions will be
possible. Otherwise VFR flight conditions are expected.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 17, 4:08 AM CDT, 10 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
408 AM CDT Mon Jul 17 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-180915-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
408 AM CDT Mon Jul 17 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Locally heavy rain is possible from central into southeast Missouri
and southwest Illinois early this morning. Isolated to scattered
thunderstorms area expected this afternoon. A thunderstorm or two
could be strong but the threat for severe weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are expected over parts of the area Tuesday through
Friday. Thunderstorms late Tuesday evening and Tuesday night could be
strong to severe with damaging winds, large hail and heavy rainfall.

There are additional chances of thunderstorms over parts of the area
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Maples

In the hours before

Local storm report, Jul 17, 10:46 AM CDT, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1046 AM CDT Mon Jul 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     Hail             1 W Wardsville          38.49N 92.19W
07/17/2023  E1.00 inch       Cole               MO   Public

            Report from mPING: Quarter (1.00 in.).

&&

MRM
Local storm report, Jul 17, 11:31 AM CDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1131 AM CDT Mon Jul 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Tstm Wnd Dmg     2 WSW Harvester         38.74N 90.62W
07/16/2023                   St. Charles        MO   Public

            Report from mPING: 1-inch tree limbs broken;
            Shingles blown off. Time estimated from
            radar.

&&

MRM
Local storm report, Jul 17, 11:37 AM CDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1137 AM CDT Mon Jul 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Tstm Wnd Dmg     4 E Olympian Village    38.13N 90.38W
07/16/2023                   Jefferson          MO   Public

            Report from mPING: 1-inch tree limbs broken;
            Shingles blown off. Time estimated from
            radar.

&&

MRM
Local storm report, Jul 17, 11:38 AM CDT, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1138 AM CDT Mon Jul 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     Tstm Wnd Dmg     1 SE Festus             38.22N 90.40W
07/16/2023                   Jefferson          MO   Public

            Report from mPING: 3-inch tree limbs broken;
            Power poles broken. Time estimated from
            radar.

&&

MRM
Local storm report, Jul 17, 11:40 AM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1140 AM CDT Mon Jul 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     Rain             1 ESE Columbia          38.45N 90.21W
07/17/2023  M2.15 inch       Monroe             IL   Public

            24 hour total.

&&

MRM
Local storm report, Jul 17, 1:18 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
118 PM CDT Mon Jul 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 AM     Tstm Wnd Dmg     1 N Jefferson City      38.59N 92.19W
07/17/2023                   Cole               MO   Broadcast Media

            Delayed report. Small trees down. Time
            estimated from radar.

&&

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 2:17 AM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis4 hr
Jul 17, 2:25 AM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage4 hr
Jul 17, 2:29 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington46 min
Jul 17, 3:31 AM CDTSevere Thunderstorm WarningLSXCole29 min
Jul 17, 4:17 AM CDTFlash Flood WarningLSXGasconade, Osage3 hr
Jul 17, 5:56 AM CDTSevere Thunderstorm WarningLSXSainte Genevieve39 min
Jul 17, 7:37 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington14 min
Jul 17, 9:31 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds44 min
Jul 17, 10:13 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds47 min
Jul 17, 10:34 AM CDTSevere Thunderstorm WarningLSXReynolds41 min
Jul 17, 2:19 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis41 min
Jul 17, 3:52 PM CDTSevere Thunderstorm WarningLSXOsage38 min
Jul 17, 4:40 PM CDTFlash Flood WarningLSXOsage3 hr
Jul 17, 4:48 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage18 min
Jul 17, 5:54 PM CDTSevere Thunderstorm WarningLSXFranklin21 min
Jul 17, 5:57 PM CDTSevere Thunderstorm WarningLSXCole, Osage19 min
Jul 17, 6:23 PM CDTSevere Thunderstorm WarningLSXJefferson40 min
Jul 17, 2:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMadison, Saint Clair48 min
Jul 17, 3:17 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMadison, Saint Clair32 min
Jul 17, 6:28 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2023Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.